# SDR DALA2024051305151

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 FOUND VERTICAL STABILIZER LH SKIN AUXILIARY SPAR TO FRONT SPAR FSS 245 DELAMINATION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 55-30-01-2R-1 AND SRM 51-70-10-2R (0340098)
